Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is hair loss a common side effect of Bupropion?

Since I have been taking Buproprion XL, I am having major hair loss. Is this a common side effect? I have been on this medication about 3 months. I am 58 and have had some hair loss over the past 10 years, but all of a sudden it is a handful on a daily basis.
Fri, 30 Oct 2015
Report Abuse
General & Family Physician 's  Response
Dr. Hanif warmly welcomes you with thanks for a consult!

I have carefully worked through your case, and can well realize your health worries. Being your physician, I want to assure, I will take care all of your medical concerns according to the latest medical guidelines.


No hair loss isn't a common side effect of Bupropion XL. You need to consult a Dermatologist to rule out other causes of hairloss that also includes many scalp disorders too.



Hope I answered all of your questions. Please click on 'I Find This Answer Helpful' and don't forget to add your precious positive feedback to help me able to assist you better in future too.
For any disease you have, a timely follow-up regarding the treatment efficacy and to see if there is any need to change the treatment options is very necessary. So keep a follow up to see how you doing. Remember to write down my name in the start of your question next time, & I will be with you right away. I am available 24/7 for providing you expert medical opinion on any health issue. Have a blessed time ahead.


Regards!
DR. MUHAMMAD HANIF
USA
FOR DIRECT QUESTIONS: http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=70199
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, my name is ramadevi, I am 45 years old. I have severe hair loss since a while now. I wanted to know if the hairloss is common in menopause...